The stability in the critical case of several pairs of pure imaginary roots for systems with aftereffect
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1614-1625
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a7,
author = {V. A. Weber},
title = {The stability in the critical case of several pairs of pure imaginary roots for systems with aftereffect},
journal = {Differencialʹnye uravneni\^a},
pages = {1614--1625},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a7/}
}
V. A. Weber. The stability in the critical case of several pairs of pure imaginary roots for systems with aftereffect. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1614-1625. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a7/